| Model Number |
60-000-67-09-LP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that rt.Side mandibular hardware was removed for unknown reasons 14 weeks after implantation.There were no reported issues with the removed product.